zbMATH — the first resource for mathematics

Mathematical models in gas-liquid reactions. (English) Zbl 0442.35040

35K55 Nonlinear parabolic equations
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35R35 Free boundary problems for PDEs
35B35 Stability in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
76Z99 Biological fluid mechanics
Full Text: DOI
[1] Amann, H., Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM rev., 18, 620-709, (1976) · Zbl 0345.47044
[2] Astasita, G., Mass transfer with chemical reaction, (1967), Elsevier Amsterdam
[3] Brian, P.; Hurley, J.; Hasseltine, E., Penetration theory for gas absorption accompanied by a second order chemical reaction, A.i.ch.e. j., 7, 226-231, (1961)
[4] Coppel, W.A., Stability and asymptotic behavior of differential equations, (1965), Heath Boston · Zbl 0154.09301
[5] Danckwerts, P., Absorption by simultaneous diffusion and chemical reaction, Trans. Faraday soc., 46, 300-304, (1950)
[6] Evans, L.C., Private communication, (1978)
[7] Friedman, A., Partial differential equations, (1969), Holt, Rinehart and Winston New York
[8] Henry D., Geometry Theory of Semilinear Parabolic Equations (Lecture Notes), to be published.
[9] Jensen, R., Private communication, (1977)
[10] Kahane, C.S., On a system of nonlinear parabolic equations arising in chemical engineering, J. math. analysis applic., 53, 343-358, (1976) · Zbl 0326.35044
[11] Martin, R.H., Nonlinear perturbations of linear evolution systems, J. math. soc. Japan, 29, 233-252, (1977) · Zbl 0375.34038
[12] Martin, R.H., Asymptotic behavior for semilinear differential equations in Banach spaces, SIAM math. anal., 9, 1105-1119, (1978) · Zbl 0437.34054
[13] Pao C.V., Stability analysis of some nonlinear reaction-diffusion systems in chemical and nuclear kinetics, to be published.
[14] Pazy, A., Semigroups of linear operators and applications to partial differential equations, lecture notes no. 10, (1974), Univ. of Maryland College Park
[15] Pazy, A., A class of semilinear equations of evolution, Israel J. math., 20, 23-36, (1975) · Zbl 0305.47022
[16] Pearson, J., Diffusion of one substance into a semi-infinite medium containing another with a second order reaction, Appl. sci. res. A, 11, 321-340, (1963) · Zbl 0115.31102
[17] Protter, M.; Weinberger, H., Maximum principles in differential equations, (1967), Prentice Hall Englewood Cliffs · Zbl 0153.13602
[18] Sherwood, T.; Pigford, D., Absorption and extraction, (1957), McGraw-Hill New York
[19] Volkmann, P., Gew√∂hnliche differential ungleichungen mit quasimonoton wachsenden funktionen in topologischen vektorraumen, Math. Z., 127, 157-164, (1972) · Zbl 0226.34058
[20] Walter, W., Differential-und integral-ungleichungen, (1964), Springer-Verlag Berlin · Zbl 0119.12205
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.